Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Safeness of belara pill,chances of pregnancy - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   hello
Doctor :   how can i help you ?
User :   hi im wondering if you can help ,my girlfriend takes belera contaceptive pill,we had an accident yesterday when she forgot to take it and she has taken it worried she might get pregnant now,i think i managed to pull out in time she is 21 years old and was taking another type of pill ,but switched to belera a couple of weeks ago be cause she was getting headaches
User :   she has been taking the pill for about 2 years
Doctor :   may i know her age please ?
User :   she is 21
Doctor :   so she DID took the medication today right ?
User :   yes
Doctor :   well then you have nothing to worry about
Doctor :   its all safe and ok
Doctor :   i can assure you that
User :   her last period i think was 2 weeks ago,would she be releseing an egg around this time
Doctor :   Chances are low as she is on the pill since days
User :   ah ok thankyou doctor ,so i don,t have to have an heart attack today
Doctor :   Need not worry
User :   bye and thankyou
Doctor :   Byr foe now ,
Doctor :   take care
Doctor :   for*
User :   you too
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor